Cipro tendonitis after only two pills!

by Kory
(Mississippi)

I am a twenty five year old, healthy woman. I recently received Ciprofloxacin for a sinus infection. I took two of the pills that I received from the pharmacy over a twenty four hour period. I must mention that the pharmacy placed no labels, whatsoever, regarding side effects or interactions from/with Cipro.


I recalled taking it in the past, about five years ago, and remembered a lot of labels about interactions with the medicine so I looked it up on drugs.com. Fortunately it mentioned achilles' tendonitis as a possible side effect. Yesterday, about an hour after I had been up and walking around in my house, I felt a pull in my right achilles' tendon. I immediately recalled what I had read and within fifteen minutes my calf muscles in my right leg started to go limp and I could not lift my foot.

I also had a lot of pain in the tendon and apparent decreased blood flow because my leg was considerably colder than my other. I called my doctor and was told to seek medical care so I went to the ER. They put a boot on my leg to support my foot and referred me to an orthopedist who I will see in a week.

All of the symptoms are still present and the NSAID pain medicine that I was prescribed is not working. I hope that this will get better for me and for others suffering from this horrible medicine like I am. I also hope that anyone reading this will realize that this medicine is toxic and will not take it!

Comments for Cipro tendonitis after only two pills!

Click here to add your own comments

Smart enough to recognize it
by: Kerri Knox, RN The Immune System Queen

Hi Kory,

You were smart to recognize what your problem was so quickly and stop. Unfortunately, your doctor was not so smart. The Fluoroquinolones for Sinus Infections is a risky business for which there are much better options. In fact, in the case of chronic sinus infections, research shows that most of them are not even bacterial in nature, but fungal. That means that an antibiotic would not even be indicated in those cases. But antibiotics, and even the dangerous Fluoroquinolones are still given for them anyway, by uneducated doctors.

Fortunately, you caught it early and stopped. That is great as hopefully you limited the amount of damage by doing so.

Thanks for sharing your story, and I hope that you make a full recovery.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

Cipro
by: Krys

3 days ago ER doc prescribed cipro and gave me cortsteroid shot for asthma attack and possible lung infection

I have issues w antibiotics so I was hesitant to take them because I have a lot of drug allergies. So the shot helped me breath and now 3 days later I decided to start my Antibiotics

I took the pill and within 5 no longer then 10 minutes felt sick l read the side effects and drank water And purged as much as I could to get this crap out my system.

I have carpal tunnel and was way to worried about these side effects.

Do you think I'm at risk even though I purged most of it Crazy as this sounds I also took calcium in hopes my body would not absorb it

I'm scared coz my right hand had a little throb and my right knee I felt a little burning sensation

I hope I realized in time before I did damage
Or that these antibiotics didn't hurt my throat upon throwing up or sinuses In any way.


Maybe
by: Kerri Knox, The Immune Queen

Hi Krys,

First of all, if you were feeling better after 3 days, why did you begin taking antibiotics? If you were getting better, then you probably didn't need the antibiotics anyway, so taking them 3 days after they are prescribed when you're already feeling better is not indicated.

Next, 'feeling sick' is pretty general. Lots of people feel sick after taking antibiotics. That does not mean they are having a reaction to them, only that they might be having nausea. Nausea is the most common reaction to drugs and supplements, even if they are good and healthy for you, so 'feeling sick' does not mean you were having a reaction.

I have no idea if you vomited in time to get them out of your system before they were absorbed. Taking calcium MIGHT help, but not if you took it more than 2 hours after the does of cipro.

If you are having pain and tendon throbbing, then you MIGHT be having a reaction... or it might be psychosomatic since you seem to be EXTREMELY frightening. Being afraid of having certain symptoms can give you those symptoms too.

However, having previous tendon issues and having such high anxiety levels, and having just done corticosteroids could definitely put you at higher risk. But I have no idea if you are having a reaction or not since Fluoroquinolone toxicity can only be self-diagnosed and there are no tests.

I guess time will tell if you get better or worse. But having such incredibly high anxiety around it doesn't serve you or anyone else, and can only make the problem worse, and even prevent you from assessing properly whether you even have been injured or not from the 'placebo effect' of interpreting every ache and pain as a side effect of the medication... even if it's not.

Not to say that your aches and pains are not a result of the Fluroquinolones. I have no idea. However, your incredibly high anxiety level could simply be making you believe that you do. And in order to assess it properly, you'll need to evaluate your symptoms in an unbiased manner coming from a mental state of calmness, interest, and curiosity rather than fear and anxiety.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video